This article is cited in 11 scientific papers (total in 11 papers)
Many-Dimensional Generalization of the Il'yashenko Theorem on Abelian Integrals
I. A. Pushkar' ab a Independent University of Moscow
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
Received: 16.09.1996Revised: 24.12.1996
Citation:
I. A. Pushkar', “Many-Dimensional Generalization of the Il'yashenko Theorem on Abelian Integrals”, Funktsional. Anal. i Prilozhen. , 31 :2 (1997), 34–44 ; Funct. Anal. Appl. , 31 :2 (1997), 100–108
Linking options:
https://www.mathnet.ru/eng/faa461 https://doi.org/10.4213/faa461 https://www.mathnet.ru/eng/faa/v31/i2/p34
2
CITATIONS
2
Total citations
0
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
6
CITATIONS
6
Total citations
0
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 507 Full-text PDF : 238 References: 89 First page: 1